# SDR CA010205023

- Difficulty date: December 30, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 29,747 hours
- Engine: Rroyce DART5342
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 100021303
- Condition: Broken
- Location: Mlg
- Component: 17E2990
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ON LANDING DECLARED AN EMERGENCY DUE TO RED LIGHT ON RT MAIN GEAR. INVESTIGATION AFTER LANDING REVEALED THAT TRIP BOLT OPERATING MICROSWITCH ON DOWNLOCK WAS BROKEN P/N 100021303 LEADING TO FALSE INDICATION. TRIP BOLT P/N 100021303 WAS REPLACED AND RETRACTION TEST COMPLETED.AIRCRAFT RETURNED TO SERVICE.
